# SDR MWEA00818

- Difficulty date: September 22, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 59101303
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - NUMEROUS TOOL MARKS ON FORWARD SIDE OF APB TEE, BETWEEN SHOVEL CLIPS 4 EACH LEFT TO 4 EACH RIGHT.  (X)
